Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The boundary value problems and semigroups associated with certain integro-differential operators


Author: Joanne Elliott
Journal: Trans. Amer. Math. Soc. 76 (1954), 300-331
MSC: Primary 45.0X
MathSciNet review: 0060715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Akhiezer, On some inversion formulae for singular integrals, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 9 (1945), 275–290 (Russian, with English summary). MR 0015567 (7,439g)
  • [2] W. Feller, On a generalization of Marcel Riesz' potentials and the semi-groups generated by them, The Marcel Riesz Memorial volume, Lund.
  • [3] William Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2) 55 (1952), 468–519. MR 0047886 (13,948a)
  • [4] G. Hamel, Integralgleichungen, Springer, 1949.
  • [5] G. H. Hardy, The theory of Cauchy's principal values, (a) First paper, Proc. London Math. Soc. vol. 34 (1902) p. 16; (b) Second paper, Ibid. p. 55.
  • [6] Einar Hille, On the generation of semi-groups and the theory of conjugate functions, Kungl. Fysiografiska Sällskapets i Lund Förhandlingar [Proc. Roy. Physiog. Soc. Lund] 21 (1952), no. 14, 13. MR 0045944 (13,660c)
  • [7] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 189–215. MR 0045333 (13,568b)
  • [8] Mark Kac and Harry Pollard, The distribution of the maximum of partial sums of independent random variables, Canadian J. Math. 2 (1950), 375–384. MR 0036465 (12,114b)
  • [9] H. Söhngen, Die Lösungen der Integralgleichung $ g(x) = {(2\pi)^{ - 1}}\smallint _{ - a}^{ + a}f(\xi)d\xi /(\xi - x)$ und deren Anwendung in der Tragflügeltheorie, Math. Zeit. vol. 45 (1939).
  • [10] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0060715-0
PII: S 0002-9947(1954)0060715-0
Article copyright: © Copyright 1954 American Mathematical Society